Per citar aquest document: http://ddd.uab.cat/record/50973
Notes on proper homotopy theories associated with compact PL-manifolds
Dominguez, E.
Hernández, L. J.

Data: 1982
Resum: The purpose of this note is to present a bigraded sequence of functors associated with compact PL-manifolds . These functors are invariant of proper homotopy type, and distinguish topological spaces which have the same homotopy type. On the category of compact topological spaces these functors agree with the Hurewicz homotopy groups, hence the principal interest of these functors is for noncompact spaces .
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 31-35, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_26382_02


5 p, 106.8 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-13, darrera modificació el 2016-06-11



   Favorit i Compartir